# SDR REXA2019111401681

- Difficulty date: November 14, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON FLOOR SUPPORT FS280 BTW STGR 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT ( E/E ) (TCI 100-09)
"SUMMARY OF NRC 00193: DUE CORROSION LEVEL 2 ON ANGLE SUPPORT, CRAWLWAY FLOOR FS280 BTW STGR 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT (E/E) WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01
